# SDR CA160216018

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Power Unit
- Part number: C14865687222
- Condition: Faulty
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT ADVISED THAT ON SELECTION OF FLAPS, A FLAP POWER CAUTION ILLUMINATED. QRH RESET ATTEMPTED BUT NO FIX.  ACFT DIVERTED DUE TO RUNWAY LENGTH RESTRICTION WITH NO FLAPS.  ENGINEERS ADVISE THAT IN THE CDS A FC HYD PRESSURE LOW CODE WAS FOUND.   FLAP POWER UNIT REPLACED AND ACFT RTS.
